# SDR FDEA201008303193

- Difficulty date: August 30, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX63715
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DRILLED HOLES IN FRAME BS 620 RADIUS WHERE NUT-PLATES ARE INSTALLED   STR 5L TO 9L ( 7 EA.)  REMOVED BS 620 FRAME SECTION FROM STRINGER 2L TO 14L IAW SRM, REV 103, 51-30-2. LOCATED DRILLED AND DEBURRED NEW FRAME SECTION IAW EA NR 7-5330-135584. INSTALLED BS 620 FRAME SECTION FROM STRINGER 2L TO 14L IAW EA NR 7-  5330-135584.
